Second-Order Duality for Variational Problems

Authors

  • Iqbal Husain Department of Mathematics, Jaypee Institute of Engineering and Technology, Guna, MP,India
  • Aquil Ahmed Department of Statistics, University of Kashmir, Srinagar, india
  • Mashoob Masoodi of Statistics, University of Kashmir, Srinagar, 190 006 (India)

Keywords:

A Mond-Weir type second order dual, variational problem, second order invexity, natural boundary values, nonlinear programming.

Abstract

A Mond-Weir type second order dual to a variational problem is constructed and the notion of second order invexity and second order generalized invexity are introduced in variational problems. Under these second order pseudoinvexity and second order quasi-invexity assumptions, weak, strong and converse duality results are established. It is pointed out that our duality results can be considered as dynamic generalizations of corresponding (static) duality results in nonlinear programming.

Author Biographies

Iqbal Husain, Department of Mathematics, Jaypee Institute of Engineering and Technology, Guna, MP,India

Aquil Ahmed, Department of Statistics, University of Kashmir, Srinagar, india

Mashoob Masoodi, of Statistics, University of Kashmir, Srinagar, 190 006 (India)

Downloads

How to Cite

Husain, I., Ahmed, A., & Masoodi, M. (2009). Second-Order Duality for Variational Problems. European Journal of Pure and Applied Mathematics, 2(2), 278–295. Retrieved from https://ejpam.com/index.php/ejpam/article/view/184